# SDR P5CA9800842

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RT WING UPPER SKIN AT SEVERAL LOCATIONS FROM FRONT SPAR TO REAR SPAR.  REMOVED CORROSION PER SRM 51-10-01, 51-10-02 AND MM 51-24-11.
